# SDR HALA2012021800126

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 98,981 hours, 18,814 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 01703243
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 25,000', RECEIVED RT FWD WINDOW EICAS MESSAGE AND INOPERATIVE LIGHT ON THE RT FWD WINDOW LIGHT SWITCH.  FOLLOWED QRH.  LIGHT STAYED ON.  ACCOMPLISHED FIM 30-41-00, FIG 104.  NO FAULTS NOTED.  1R WINDOW HEATER AND SENSOR RESISTANCE CHECKED OK IAW FIM.  REPLACED WINDOW HEAT CONTROL UNIT M192 IAW AMM 30-41-01.  OPS CHECKED OK ON GROUND.
